# SDR DL76G992468

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Component: 828450407M0
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

GALLEY MID CABIN CENTER OVEN OVERHEATS, TOP WILL NOT SHUT OFF.  REPLACED OVEN, SYSTEM CHECKS NORMAL.
